High-frequency diffraction of a plane electromagnetic wave by an elongated spheroid

Abstract : An asymptotic formula for the problem of diffraction by a strongly elongated body of revolution is constructed. Its uniform nature with respect to the parameter that characterizes the rate of elongation is demonstrated. The results are in good agreement with numerical simulations.
Document type :
Journal articles
IEEE Antennas and Wireless Propagation Letters Magazine, 2012, 60 (11), pp.5286-5295


https://hal.archives-ouvertes.fr/hal-00734640
Contributor : Marc Duruflé <>
Submitted on : Thursday, October 11, 2012 - 4:40:59 PM
Last modification on : Friday, September 11, 2015 - 9:49:29 AM

File

elongdifffinal.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00734640, version 1

Collections

INRIA | IMB | LABRI | INSMI | CEA

Citation

Ivan Andronov, Daniel Bouche, Marc Duruflé. High-frequency diffraction of a plane electromagnetic wave by an elongated spheroid. IEEE Antennas and Wireless Propagation Letters Magazine, 2012, 60 (11), pp.5286-5295. <hal-00734640>

Export

Share

Metrics

Record views

149

Document downloads

121